Publikationen
Fakultäten der RUB » Fakultät für Mathematik » Lehrstühle » Prof. Dr. Lothar Gerritzen

1.

Zur nichttarchimedischen Funktionentheorie über nicht vollkommenen Grundkörpern, Dissertation Göttingen (1966)

2.

Erweiterungsendliche Ringe in der nichtarchimedischen Funktionentheorie Invent. math. 2, 178-190 (1967)

3.

(mit U. Güntzer): Über Restklassennormen auf affinoiden Algebren, Inventiones math. 3, 71-74 (1967)

4.

Die Norm der gleichmäßigen Konvergenz auf reduzierten affinoiden Algebren, Journal reine ang. Math., 231, 114-120 (1968)

5.

On One-dimensional Affinoid Domains and Open Immersions, Inventiones math. 5, 106-119 (1968)

6.

 (mit H. Grauert): Die Azyklizität der affinioiden Überdeckungen, in Global Analysis, Papers in Honor of K. Kodaira, Univ. of Tokyo Press (1969)

7.

Über Endomorphismen nichtarchimedischer holomorpher Tori, Inventiones math. 11, 27-36 (1970)

8.

On Multiplication Algebras of Riemann Matrices, Math. Ann. 194, 109-122 (1971)

9.

 On Non-Archimedian Representations of Abelian Varieties, Math. Ann. 169, 323-346 (1972)

10.

Index und Periode eines prinzipal-homogenen Raumes über gewissen abelschen Mannigfaltigkeiten, manuscripta math. 8, 131-142 (1973)

11.

Zur nichtarchimedischen Uniformisierung von Kurven, Math. Ann. 210, 321-337 (1974)

12.

Zerlegung der Picard-Gruppe nichtarchimedischer holomorpher Räume, Compositio Mathematica, Vol. 35, Fasc, 1 23-38 (1977)

13.

On automorphism groups of p-adic Schottky curves, Publ. de Groupe d‘etude  d’Analyse Ultrametrique (1977)

14.

 Ein p-adischer Beweis für die Irrationalität der Nullstellen von Besselfunktionen, Math. Ann 226, 253-255 (1977)

15.

Unbeschränkte Steinsche Gebiete von   und nichtarchimedische automorphe Formen, Journal reine angew. Math. 297, 21-34 (1978)

16.

 (mit M. van der Put): Schottky Groups and Mumford Curves, Lecture Notes in Mathematics 817 (1980)

17.

 Zur analytischen Beschreibung des Raumes der Schottky-Mumford-Kurven, Math. Ann. 255, 259-271 (1981)

18.

p-adic Teichmüller Space and Siegel Halfspace, Publ. de Groupe d’etude d’Analyse ultrametrique , Journée d’Analyse p-adique (1982)

19.

Die Jacobi-Abbildung über dem Raum der Mumfordkurven, Math. Ann. 261, 81-100 (1982)

20.

Integrale zweiter Gattung auf Mumfordkurven, Math. Ann. 270, 381-392 (1985)

21.

Integrale zweiter Gattung auf Mumfordkurven, Math. Ann. 270, 381-392 (1985)

22.

Periods and Gauss-Manin connection for Families of p-adic Schottky Groups , Math. Annalen 275, 425-453 (1986)

23.

 (mit F. Herrlich, M. van der Put): Stable n-pointed trees of projective lines, Indag. Mathem. 91, 131-168 (1988)

24.

 The Torelli map at the boundary of the Schottky space,  Journal reine angew. Math. 405, 29-47 (1990)

25.

(mit F. Herrlich) :The extended Schottky space, Journal reine angew. Math. 389, 190-208 (1988)

26.

 On the algebra of totally degenerate theta functions,  Indag. Math. N.S. 3(4) 385-390 (1992)

27.

 (mit M. Piwek): Degeneration of point configurations in the projective plane, Indag. Mathem. N.S. 2(1), 39-56 (1991)

28.

 Equations Defining The Periods Of Totally Degenerate Curves, Israel Journal of Mathematics 77 187-210 (1992)

29.

(mit B. Brinkmann): The lowest term of the Schottky modular form, Math. Ann. 292, 329-335 (1992)

30.

Theta functions of totally degenerate curves. Arch. Math. Vol. 59, 302-312 (1992)

31.

Grundbegriffe der Algebra, Eine Einführung unter Berücksichtigung funktorieller Aspekte, Vieweg-Verlag Wiesbaden (1994)

32.

On Hopf algebras related to triangular matrices, Arch. Math. 63, 302-310 (1994)

33.

 (mit R. Holtkamp): On quantum general linear groups, Indag. Mathem. N.S. 8(1), 43-54 (1997)

34.

On infinite Gröbner bases in free algebras, Indag. Mathem. N.S. 9(4) 491-501 (1998)

35.

 (mit R. Holtkamp): On Gröbner bases of noncommutative power series, Indag. Math. N.S. 9(4) 503-519 (1998)

36.

 Taylor expansion of noncommutative polynomials, Arch. Math. 71, 279-290 (1998)

37.

Symplectic 2 x 2 matrices over free algebras, Reprinted from Indag. Mathem. N.S. 10(4), 507-512 (1999)

38.

Modules over the algebra of the noncommutative equation yx = 1, Arch. Math. 75, 98-112 (2000)

39.

Hilbert series and non-associative Gröbner bases, manuscripta math. 103, 161-167 (2000)

40.

 On the group of symplectic matrices over a free associative algebra, J. London ath. Soc. (2), 63, 353-363 (2001)

41.

 Taylor expansion of noncommutative Power series with an Application to the Hausdorff Series, Journal  reine angewandte Mathematik, 556, 113-125, 2003

42.

(mit R. Holtkamp): Hopf co-addition for free magma algebras and the non- associative Hausdorff-series (2003)

43.

(mit V. Drensky): Nonassociative Exponential and Logarithm, erscheint im J. of Algebra 2003

44.

On Non-associative Gröbner Bases, Symposium in Honor of Bruno Buchberger’s 60th Birthday, RISC-Linz , 2002 erscheint in Advances of Applied  Mathematematics,2003

45.

Mersenne Binomials and the Coefficients of the non-associative Exponential  Manuskript 2003

46.

Planar rooted trees and non-associative exponential series, erscheint in Advances of  Applied Mathematics 2003

47.

On the nonassociative sine and cosine, Manuskript 2003

48.

Tree Polynomials and non-associative Gröbner Bases, Manuskript 2003